MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; IMPLANTABLE DEVICE
Model Number U226
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
It was reported that this device recorded a code 1003 during pre-implant interrogation due to an unknown reason.The device was interrogated again, but the alert was unable to be cleared.No patient involvement.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, it was noted that the device was returned in the original sterile packaging.An evaluation of the device was performed.Review of the device memory confirmed that a low voltage alert, code 1003, was recorded and that the device recorded low temperature readings prior to setting the low voltage alert.If this model device is stored in environments where temperatures can drop below the recommended storage temperature, battery voltage readings that are low enough to set a low voltage alert may result.This appears to be the case with this device.The battery did recover after the device was removed from the cold.
 
Event or Problem Description
This supplemental report is being filed to include the product investigation details.

Brand Name
VISIONIST CRT-P
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8722880
Report Number2124215-2019-10474
Device Sequence Number2022560
Product Code NKE
UDI-Device Identifier00802526559457
UDI-Public00802526559457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/23/2020
Device Model NumberU226
Device Catalogue NumberU226
Device Lot Number700791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1